Журнал Математической физики, Анализа, Геометрии
2021, vol. 17, No 3, pp. 341-368   https://doi.org/10.15407/mag17.02.341     ( к оглавлению , назад )
https://doi.org/10.15407/mag17.02.341

Stability of Complex Functional Equations in 2-Banach Spaces

Anshul Rana

School of Mathematics, Thapar Institute of Engineering & Technology, Patiala-147004, India
E-mail: anshulrana44572@gmail.com

Ravinder Kumar Sharma

School of Mathematics, Thapar Institute of Engineering & Technology, Patiala-147004, India
E-mail: ravindersharma880@gmail.com

Sumit Chandok

School of Mathematics, Thapar Institute of Engineering & Technology, Patiala-147004, India
E-mail: sumit.chandok@thapar.edu

Received July 1, 2020, revised March 21, 2021.

Анотація

У роботi ми одержуємо деякi результати для стiйкостi Хайерса–Улама наступних рiвнянь

q(x + iy) + q(xiy) + q(y + ix) + q(yix) = 2q(x) + 2q(y)

і

q(x + iy) + q(xiy) + q(y + ix) + q(yix) = 0

за у 2-банахових просторах.

Mathematics Subject Classification 2010: 39B32, 39B72, 39A45
Ключові слова: 2-нормованi простори, 2-банаховi простори, стiйкiсть Хайерса–Улама–Рассiаса, адитивне вiдображення, квадратичне рiвняння

Download 360549 byte View Contents